# SDR USAASB98192

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Failed
- Location: A/C Bay
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MIA - FLT 2649 - CAPTAIN REPORTED A SULFUR SMELL IN CABIN DURING FINAL APPROACH INTO MIA.  MAINTENANCE FOUND THE GASPER FAN CIRCUIT BREAKER POPPED, AND REPLACED THE FAN.  (M)
